# SDR AU510001633

- Difficulty date: January 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G
- Propeller: Hartzl HCM2YR
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL LINE CHAFED AND WORN BY THROTTLE CABLE.  LOSS OF APPROXIMATELY 5 GALLONS OF FUEL.  THROTTLE CABLE HAD BEEN RECENTLY REPLACED.
